# SDR SWAA2023031515960

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 45,028 hours, 27,375 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A STRAP ON THE OVERWING EXIT; CAPTAINS SIDE; APPEARS BROKEN.<[01] RE-SECURED L/H OVERWING EMERGENCY EXIT PULL STRAP HOUSING IAW S.I.P.
